# SDR QXEA2009092400715

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,696 hours, 15,175 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF THE AVIONICS COMPARTMENT, FOUND THE FWD MOUNT BRACKET FOR PANEL 141ALF ON STA 280.00 TO BE CORRODED.  REMOVED CORROSION IAW SRM 51-21-06.  REMOVED MATERIAL WAS 0.04" AND WITHIN LIMITS. TREATED PRIMED AND PAINTED AREA.
